Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 7, 2012, 1:47 AM EST. It took effect at Feb 7, 2012, 2:00 AM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2012, 1:47 AM EST (06:47 UTC)
- In effect from
- Feb 7, 2012, 2:00 AM EST
- Expired
- Feb 8, 2012, 2:34 AM EST
- In force
- 25 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
694 WHUS71 KBOX 070647 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 147 AM EST TUE FEB 7 2012 ANZ254-255-071500- /O.CAN.KBOX.SC.Y.0017.000000T0000Z-120207T2200Z/ /O.NEW.KBOX.SC.Y.0018.120207T0700Z-120207T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 147 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-071500- /O.CAN.KBOX.SC.Y.0017.000000T0000Z-120207T1800Z/ /O.NEW.KBOX.SC.Y.0018.120207T0700Z-120207T1800Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 147 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-071200- /O.CAN.KBOX.SC.Y.0017.000000T0000Z-120207T1200Z/ /O.NEW.KBOX.SC.Y.0018.120207T0700Z-120207T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 147 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-070800- /O.CAN.KBOX.SC.Y.0017.000000T0000Z-120207T0700Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 147 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
7 follow-up statements
837 WHUS71 KBOX 070825 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 325 AM EST TUE FEB 7 2012 ANZ250-071630- /O.EXB.KBOX.SC.Y.0018.120207T1500Z-120208T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 325 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EST THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-071630- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120208T0400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 325 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-071200- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120207T1200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 325 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-071200- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120207T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 325 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-071200- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120207T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 325 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS71 KBOX 071159 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 659 AM EST TUE FEB 7 2012 ANZ250-072000- /O.EXT.KBOX.SC.Y.0018.120207T1700Z-120208T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 659 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-071800- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120207T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 659 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-071500- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120207T1500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 659 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-072000- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 659 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
225 WHUS71 KBOX 071441 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 941 AM EST TUE FEB 7 2012 ANZ235-237-071545- /O.CAN.KBOX.SC.Y.0018.000000T0000Z-120207T1500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 941 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-072245- /O.CON.KBOX.SC.Y.0018.120207T1700Z-120208T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 941 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-072245- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 941 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-071800- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120207T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 941 AM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUNTEN
170 WHUS71 KBOX 071733 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1233 PM EST TUE FEB 7 2012 ANZ255-256-071845- /O.CAN.KBOX.SC.Y.0018.000000T0000Z-120207T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1233 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-080145- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1233 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-080145- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1233 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUNTEN
945 WHUS71 KBOX 072052 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 352 PM EST TUE FEB 7 2012 ANZ250-080700- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120208T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 352 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-080700- /O.EXT.KBOX.SC.Y.0018.000000T0000Z-120208T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 352 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUNTEN
598 WHUS71 KBOX 080138 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 838 PM EST TUE FEB 7 2012 ANZ250-080800- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 838 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-080800- /O.CON.KBOX.SC.Y.0018.000000T0000Z-120208T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 838 PM EST TUE FEB 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 10 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
075 WHUS71 KBOX 080734 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 234 AM EST WED FEB 8 2012 ANZ250-254-080845- /O.CAN.KBOX.SC.Y.0018.000000T0000Z-120208T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 234 AM EST WED FEB 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 12:45 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 7, 12:45 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1245 AM EST TUE FEB 7 2012
.SYNOPSIS...
A DRY COLD FRONT WILL MOVE THROUGH THE REGION EARLY THIS MORNING.
HIGH PRESSURE THEN BUILDS FROM CANADA ON WEDNESDAY FOLLOWED BY AN
WEAK WEATHER DISTURBANCE FOR WEDNESDAY NIGHT WITH A RAIN AND SNOW
MIX MAINLY FOR THE SOUTH COAST OF NEW ENGLAND. DRY WEATHER WITH HIGH
PRESSURE IS EXPECTED FOR THURSDAY AND FRIDAY...WITH DISTURBED
WEATHER MOVING BACK INTO THE REGION FOR THE WEEKEND WITH THE
EXPECTATION OF SNOW. COULD SEE SOME OF THE COLDEST AIR OF THE SEASON
FOR SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1245 AM UPDATE...
CLEAR SKIES CONTINUED ACROSS SOUTHERN NEW ENGLAND VERY EARLY THIS
MORNING. WE SHOULD SEE SOME MID LEVEL CLOUDINESS WORK INTO THE
NORTHWEST SECTIONS OF OUR REGION TOWARD DAYBREAK. THIS AS A WEAK
COLD FRONT MOVES THROUGH THE REGION. HOWEVER...WITH LITTLE LOW
LEVEL MOISTURE NO PRECIPITATION WILL OCCUR WITH THE FRONT.
LOW TEMPERATURES SHOULD BE IN THE 20S ACROSS THE OUTLYING
LOCATIONS...TO THE LOWER TO MIDDLE 30S IN THE URBANIZED AREAS OF THE
COASTAL PLAIN. IT WILL EVEN BE A FEW DEGREES MILDER THAN THAT
ACROSS PORTIONS OF THE CAPE/ISLANDS WHERE THE WITH WEST TO SOUTHWEST
WINDS BLOWING OFF THE OCEAN.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
TUESDAY...
TWO THINGS TO LOOK AT FOR THE TUESDAY FORECAST. FIRST IS THE
APPROACHING SHORTWAVE...THAT WILL MOVE OVER JERSEY AND LONG
ISLAND. THIS SHORTWAVE WILL REMAIN JUST TO THE SOUTH OF THE AREA.
THE BETTER LIFT AND MOISTURE IS OVER THE SOUTHERN WATERS...SO THIS
SHORTWAVE SHOULD NOT BE AN ISSUE. UNLESS THERE IS MORE MOISTURE
THEN WHAT MODELS PROG...THEREFORE A FLURRY OR TWO MAY FALL ACROSS
THE SOUTH COAST BUT HIGHLY UNLIKELY. THE SECOND FOCUS WILL BE THE
APPROACHING COLD FRONT WHICH WILL HAVE MORE OF AN IMPACT ON THE
AREA. THIS FRONT HAS SLOWED DOWN SLIGHTLY THEN LAST NIGHTS MODELS
AND HAVE ADJUSTED FOR THAT. EXPECT FROPA TO OCCUR SOMETIME AROUND
12-15Z FROM NORTHWEST TO SOUTHEAST. WINDS WILL SWITCH FROM THE WSW
TO THE NW. THERE IS SOME MOISTURE IN THE ATMOSPHERE...BUT BELIEVE
WE WILL JUST SEE LOWERING THE CLOUD DECK THEN ANY FORM OF PRECIP.
CONTINUED WITH THE DRY FORECAST THAT MIDNIGHT SHIFT HAD.
TEMPERATURES TOMORROW WILL BE ABOVE AVERAGE ONCE AGAIN AS CAA WILL
NOT COMMENCE UNTIL AFTER 18Z. 850 MB TEMPS WILL RANGE FROM -2 TO
2C. THEREFORE EXPECT MAZ TEMPS TO REACH THE IN THE MID TO UPPER
40S SOUTH OF THE MASS PIKE...WHILE NORTHWARDS WILL SEE THE LOW
40S.
TUESDAY NIGHT...
HIGH PRESSURE WILL BEGIN TO BUILD ON TUESDAY NIGHT...KEEPING WINDS
OUT OF THE NORTHWEST. TEMPERATURES OVERNIGHT WILL BE QUIET CHILLY
AND DROP TO THE TEENS IN THE INTERIOR TO THE LOW-MID 20S NEAR THE
COASTAL REGIONS. SOME LINGERING MOISTURE IN THE LOW TO MID LEVELS
WILL KEEP CLOUD COVER ACROSS PORTIONS OF THE AREA... ANOTHER
SHORTWAVE BEGINS TO APPROACH THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* WEAK WEATHER DISTURBANCE WITH A RAIN/SNOW MIX FOR WED NGT
* DRY WX FOR THURS AND FRI...DISTURBED WX BEGINNING SAT
* SOME OF THE COLDEST AIR OF THE SEASON EXPECTED SUN INTO MON
OVERVIEW...
AS THE PREV FCSTR ALLUDED TO...TWO SEPARATE DISTINCT SHRTWV
DISTURBANCES /ONE OVER THE BEAUFORT SEA AND A SECOND OVER THE NW
PASSAGES...BOTH IN N CANADA/ ARE WITHIN RGNS OF BETTER UPR AIR
SAMPLING AND SFC OBSERVATIONS. PER THE 06/12Z FCST PACKAGE...THE TWO
WILL MERGE TOGETHER THRU THE N HUDSON BAY RGN AND AMPLIFY AS ONE
CENTRAL POLAR VORTEX OVER N QUEBEC TUESDAY AND GRADUALLY ROTATE SEWD
INTO NEW ENGLAND BY THE WEEKEND INTO THE BEGINNING OF NEXT WEEK.
SOME UNDERLYING QUESTIONS IS HOW AND WHEN THIS ENERGY WILL EVOLVE
AND TRANSLATE WITH ATTENDANT SFC COLD FRNT AND BAROCLINIC ZONE...
AND HOW COLD WILL IT GET FOR THE SUNDAY INTO MONDAY PD. AT THIS
POINT IN TIME...HAVE GOOD CONFIDENCE WITH RECENT TRENDS IN
TELECONNECTIONS THAT BETTER TROUGHING INTO THE ERN CONUS IS
PLAUSIBLE.
WEDNESDAY AND WEDNESDAY NIGHT...
WHILE A RIDGE OF HIGH PRES REMAINS STRETCHED ACROSS THE RGN...A
SERIES OF SHRTWV DISTURBANCES WILL TRANSLATE EWD THRU THE E-W
LONGWAVE PATTERN. INVOCATION OF SFC CYCLOGENESIS OFF THE CAROLINA
COASTLINE PRESENTS THE POSSIBILITY FOR SLGT CHC TO CHC POPS FOR THE
FAR S NEW ENGLAND. FURTHER INVESTIGATION SHOWS PRECIP OUTCOMES ARE
DUE TO SUFFICIENT LIFT WITHIN THE ATMOS COLUMN /ENHANCED ASCENT OF
RESIDUAL MOISTURE AND MID-UPR LVL DIFFLUENCE ALOFT COLLOCATED WITH
THE LEFT EXIT RGN OF A H3 100 KT JET AXIS/ ALONG A MOIST ADIABATIC
PROFILE. LOOKING LIKE A MIX OF RAIN AND SNOW FOR THE IMMEDIATE S
COASTLINE AND ISLANDS...WITH SNOW ACROSS THE INTERIOR S OF A LINE
PARALLEL OF THE CT-RI-MA BORDER...LATE WED AFTN INTO A TIMEFRAME
SHORTLY AFTER MIDNIGHT. AROUND TIME OF PRECIP DEWPOINTS WILL BE LOW
TO MID 20S FOR THOSE AREAS AFFECTED...LIKE EVAP COOLING WILL LOWER
TEMPS KEEPING PRECIP MAINLY SNOW...BUT WITH A SLIGHT COMPONENT OF
ONSHORE FLOW FROM THE WARMER WATERS...THERE EXISTS THE CHC FOR SOME
RAIN TO MIX IN. NOT LOOKING FOR MUCH IN THE AWAY IN ACCUM...A TRACE
AT MOST AS PRECIP AMNTS WILL BE ONE OR TWO ONE-HUNDREDTHS. MAX TEMPS
IN THE MID-UPR 30S WITH H925 TEMPS -4 TO -6C UNDER LIGHT WLY FLOW.
MINS IN THE LOW-MID 20S THRU THE INTERIOR /UPR TEENS N AND W ALONG
HIGHER TERRAIN/ WITH MID-UPR 20S S AND E WITH TEMPS AROUND 30 FOR
THE CAPE AND ISLANDS.
THURSDAY AND THURSDAY NIGHT...
HIGH PRES REMAINS IN CONTROL OF THE AREAS WX AS THE POLAR VORTEX
ACROSS N QUEBEC EVOLVES AND AMPLIFIES AS ENERGY BIFURCATES RESULTING
IN A POS TILTED TROF AXIS INTO THE CENTRAL CONUS. WILL SEE SW FLOW
AHEAD OF THE TROF AXIS AND COLLOCATED SFC COLD FRNT. THE EVOLUTION
OF THE BAROCLINIC ZONE IS SOMEWHAT IN QUESTION DUE TO MDL SOLNS
DIVERGENCE IN HANDLING THE POS TILTED TROF AXIS...NEVERTHELESS IT
APPEARS THE SFC COLD FRNT ITSELF WILL BE SLOW IN SLIDING SEWD. WILL
KEEP THE DAY PD DRY AND MOSTLY CLEAR...SO WITH H925 TEMPS AROUND -2C
DURING MAX HEATING OF THE DAY...WENT THE WARMER SIDE OF GUIDANCE
WITH HIGHS AROUND THE LOW 40S /WILL NOT BE SURPRISED TO SEE LOCALES
INTO THE MID 40S/. WELL-MIXED LLVLS WILL USHER FASTER MOMENTUM TO
THE SFC...BUT AGAIN...DIVERGENCE OF SOLNS RESULT IN A DIFFERENCE IN
WINDS ALOFT. WILL LEAN WITH 20 MPH SW GUSTS THRU THE DAY. OVRNGT AS
THE SFC COLD FRNT NUDGES SLOWLY FROM THE ERN GRT LKS RGN...WE SHOULD
BEGIN TO SEE THE INCREASE IN CLOUDS. WILL CONTINUE A DRY FCST SINCE
AT THIS POINT THE POLAR VORTEX AND CONTINENTAL POLAR AIRMASS IS
DISCONNECTED FROM BETTER MOISTURE FROM THE GULF. WILL WARM MINS JUST
A FEW DEGREES IN COMPARISON TO THURS MORN AS WINDS WILL BE ONSHORE
OUT OF THE SW. COLD THRU THE INTERIOR.
FRIDAY AND SATURDAY...
ITS NOW A QUESTION OF HOW THE POS TILTED ENERGY BIFURCATING FROM THE
POLAR VORTEX EVOLVES THRU THE FCST AREA /ALONG WITH ATTENDANT
BAROCLINIC ZONE WITH THE SFC COLD FRNT/. 06/12Z GFS AND ECMWF
PACKAGE IS IN FAIRLY GOOD AGREEMENT OF THE TROF DIGGING THRU THE GRT
LKS RGN FRI NGT INTO NEW ENGLAND BY SAT. DURING SUCH TIME THE
ATTENDANT SFC COLD FRNT SLIDES SEWD AND OFFSHORE BY SAT MORN. THE
FRNTL PASSAGE ITSELF STILL RETAINS CONTINENTAL-POLAR
CHARACTERISTICS...ALTHO THEIR IS FAIRLY DECENT LIFT AND
FRONTOGENETICAL FORCING...THERE IS LITTLE IN THE WAY OF MOISTURE
AVAILABILITY ASIDE FROM WHAT IS WRAPPED AROUND A SFC LOW THAT
DEVELOPS OFFSHORE OF NEW ENGLAND ON SATURDAY. THUS WILL SEE
INCREASING CLOUDS AND POPS CHCS INTO SAT WITH THE EXPECTATION OF
MAINLY SNOW. GUSTY SW FLOW FRI WILL BACK OUT OF THE NW WITH FRNTL
PASSAGE USHERING THE BEGINNING OF ARCTIC AIR FILTERING INTO THE RGN.
SUNDAY INTO MONDAY...
POLAR VORTEX ROLLS THRU NEW ENGLAND LATE SUNDAY INTO MONDAY. SFC
HIGH PRES /1032-1034 MB/ DIGS SEWD OUT OF CENTRAL CANADA WITH SOME
OF THE COLDEST AIR OF THE SEASON. CONSEQUENTIALLY PRECIP CHCS
SEEMINGLY COME TO AN END MONDAY MORNING. EVALUATING MDL 2M TEMPS...
VERY COLD AIR IS EXPECTED FOR MONDAY MORNING /AND AGAIN TUE MORN/.
HIGH TEMPS IN THE 20S FOR SUNDAY...BUT COULD BE STUCK IN THE TEENS
FOR MONDAY. NW FLOW PREVAILS...LIKELY BLUSTERY AS H925 FLOW IS
ADVERTISED 35 TO 40 MPH THRU THE LATE PD SUNDAY AND THRU MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...MODERATE TO HIGH CONFIDENCE IN MAINLY VFR CONDITIONS DESPITE
A SCATTERED TO BROKEN DECK OF MID LEVEL CLOUDINESS DEVELOPING. LOW
PROBABILITY FOR A PERIOD OF MARGINAL MVFR CEILINGS ACROSS PORTIONS
OF THE INTERIOR THIS MORNING.
TONIGHT...HIGH CONFIDENCE IN VFR CONDITIONS.
WEDNESDAY...HIGH CONFIDENCE IN VFR CONDITIONS DESPITE A FAIR AMOUNT
OF MID LEVEL CLOUDINESS.
KBOS TERMINAL...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY
AFTERNOON. SOUTHWEST WINDS SHIFTING TO THE NORTHWEST EARLY THIS
MORNING AT SPEEDS OF 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS
EXPECTED LATER THIS MORNING AND AFTERNOON.
OUTLOOK...WEDNESDAY NIGHT THROUGH THE WEEKEND...
WEDNESDAY NIGHT...
MODERATE CONFIDENCE VFR. MAY SEE SOME MVFR CIGS FOR THE S COAST
INCLUDING THE CAPE AND ISLANDS WITH A DISTURBANCE PASSING S OF THE
RGN. LIGHT SN ALONG THE S COAST /MIXING WITH RAIN AT TIMES/ COULD
RESULT IN VSBY RESTRICTIONS.
THURSDAY INTO FRIDAY...
HIGH CONFIDENCE VFR. GUSTY SW WINDS PSBL THRU THE DAY.
WEEKEND...
MODERATE CONFIDENCE MVFR. DISTURBED WX WITH ATTENDANT SFC COLD FRNT
SLIDING THRU THE TERMINALS EARLY SAT. EXPECTING LOW CIGS AND PSBL
VSBY RESTRICTIONS WITH SNOW.
&&
.MARINE...
TONIGHT...
WINDS AND SEAS WILL CONTINUE TO SLOWLY DIMINISH. WILL LET SCA
EXPIRE BY 11 PM FOR THE REST OF THE INNER SOUNDS AS WSW WIND GUSTS
DIMINISH BELOW SCA THRESHOLDS. HOWEVER...SCA HEADLINES WILL
CONTINUE FOR THE SOUTHERN AND SOUTHEAST OPEN WATERS FOR MOST OF THE
NIGHT...AS SEAS WILL REMAIN AT OR ABOVE 5 FEET IN THOSE LOCATIONS.
TUESDAY...
A COLD FRONT WILL MOVE ACROSS THE WATERS DURING THE DAY...TURNING
WINDS FROM WEST TO NORTHWEST. WINDS WILL CONTINUE TO DIMINISH...
BUT EXPECT A FEW GUSTS NEAR 15-20 KNOTS. SEAS WILL ALSO SUBSIDE
THROUGH THE MORNING AND EARLY AFTERNOON AND EXPECT THAT THE SCA
WILL BE LET GO BY THEN.
TUESDAY NIGHT...
SEAS AND WINDS WILL REMAIN BELOW SCA CRITERIA AS HIGH PRESSURE
SLOWLY BEGINS TO BUILD ACROSS THE WATERS DURING THIS TIMEFRAME.
WINDS WILL SWITCH FROM THE NORTHWEST TO THE NORTHEAST IN RESPONSE.
OUTLOOK...WEDNESDAY THROUGH THE WEEKEND...
WEDNESDAY...
WINDS AND SEAS REMAINING BELOW SMALL CRAFT ADV.
THURSDAY AND FRIDAY...
SEAS ENHANCING WITH STRONG SW FLOW AHEAD OF AN APPROACHING COLD
FRNT. BUILDING SEAS OVER THE OUTER WATERS. GUSTS IN EXCESS OF 25 KTS
IS LIKELY OVER ALL WATERS.
WEEKEND...
DISTURBED WX THRU THE RGN. COLD FRNT SLIDES THRU THE WATERS DURING
THE MORNING HRS SAT THEREAFTER WINDS OUT OF THE NW. LIKELY SEE WINDS
IN EXCESS OF 25 KTS WITH WELL-MIXED LLVLS. SLIGHT POSSIBILITY OF
GALES FOR THE LATE PORTION OF THE WEEKEND INTO EARLY NEXT WEEK.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ235-
237.
SMALL CRAFT ADVISORY UNTIL 2 AM EST EARLY THIS MORNING FOR
ANZ250.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ANZ254-
255.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ256.
&&
SYNOPSIS...SIPPRELL/DUNTEN
NEAR TERM...FRANK
SHORT TERM...DUNTEN
LONG TERM...SIPPRELL
AVIATION...FRANK/SIPPRELL
MARINE...FRANK/SIPPRELL/DUNTENHazardous weather outlook, Feb 6, 4:01 PM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 401 PM EST MON FEB 6 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-072115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 401 PM EST MON FEB 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-072115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 401 PM EST MON FEB 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DUNTEN
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.